Back from Doc...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MJLD
Veteran Member


Date Joined Jul 2007
Total Posts : 1048
   Posted 7/22/2009 8:07 PM (GMT -7)   
Had a doctor's appointment today.  I saw my nephrologist.  I've been doing so good...off dialysis since March.  I am spilling alot of protein again...4,000mg in a random sample!  My pressure is high.  My creatinine had gone up slightly...was 1.8, now is 2.0;  which is still amazing for someone who was just recently end stage!  But...the protein spillage is not good!  She wants me to double the cellcept (goodbye hair!) and she added back vasotec which protects the kidneys from protein. 
 
On a happier note I had lost 2 pounds!!!  Woo-hoo!  It's not much, but i'm doing as my HW friends advised...making small, smart changes in my diet and exercise!
 
                                                                                                                                                                            Judy

Butterflake
Forum Moderator


Date Joined Jun 2006
Total Posts : 1547
   Posted 7/23/2009 8:28 AM (GMT -7)   
Hi Judy. I'm very sorry that ur kidneys are being slackers again. How much Cellcept are u taking now? I was up to 4 g (8 pills) a day, but rheumy made me drop to 6 pills. My hair is thick again, but I sure miss the higher dose. I hope ur dose increase helps. Congrats on the weight loss (any weight loss for me is always a plus).  I'll keep u in my prayers. Love, Donna
Systemic Lupus ('05), depression, fibro, sjogrens, cns issues, diabetes, gerd, hypertension, Colitis, stage 1 kidney disease  Rx: Cellcept, plaquenil, prednisone, celebrex, lisionpril, actos, lipitor, nexeum, prozac, seroquel, wellbutrin, xanax, ambien, neurontin, tylenol arthritis, flexeril, nasonex, phenegren, vitamins, Acupuncture.  "Welcome to lupus, where the strange is ordinary and nothing is normal." Donna 
 


Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7018
   Posted 7/23/2009 9:49 AM (GMT -7)   
I agree w/Butterflake - the hair does come back after taking Cellcept.

I was in the same dosage as Butterflake -- what will your doubled dosage be?

Hope it helps, and helps quickly!
Lynnwood, Lupus & Sjogren's Moderator
Life is far too important to be taken seriously. - Oscar Wilde, 1882


MJLD
Veteran Member


Date Joined Jul 2007
Total Posts : 1048
   Posted 7/23/2009 10:16 AM (GMT -7)   
I'm only taking 1 gram now, so i'm going up to 2 grams which is usually the dosage that my hair starts to thin on. I have alot of gi issues at 2 grams also. Do you guys get nausea with it? Judy

Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 7/23/2009 4:09 PM (GMT -7)   
((((((Judy))))))) I sure pray that the increased Cellcept is the answer you're looking for too.  You've made some wonderful progress the last 6 months!  I'm proud of you for losing 2lbs!  Just think of it - it's 2 margarine containers.  That's substantial!  I'm going to feed off of your positivity and have a salad for supper!  Keep workin', you're doing great!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in to be content.Phillipians4:11-13
35 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety, Chinook migraines. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
 Co-Moderator for the Lupus and Fibromyalgia forums


MJLD
Veteran Member


Date Joined Jul 2007
Total Posts : 1048
   Posted 7/23/2009 5:25 PM (GMT -7)   
Lol! 2 margarine containers, that's a great perspective!! I know i'll be losing more because I don't tolerate the cellcept well. It makes me so queezy! Be careful what you pray for huh?! Enjoy your salad! Judy

Barbara Lee
Veteran Member


Date Joined Sep 2003
Total Posts : 2889
   Posted 7/23/2009 9:21 PM (GMT -7)   
Hey Judy:
 
That's great news that you've lost 2 lbs, sorry to hear that you're spilling protein tho.  I'm sure you're very disappointed and probably a bit worried.  Please hang in there and know I'm pulling for you and sending lots of prayers your way.  I don't have much experience with spilling protein so I can't offer any advice but I just wanted you to know I'm thinking of you.  Please take care and keep us posted.
 
Love,
Barb
dx fibro, SLE, glaucoma, cateracts, bells palsy, depression, migraine headaches, gastreopaersis, chronic anemia, RA,MDS (Blood Cancer). Tons of meds.


MJLD
Veteran Member


Date Joined Jul 2007
Total Posts : 1048
   Posted 7/25/2009 12:17 PM (GMT -7)   
((((((Barb))))))) Thanx so much! I'm worried, but not obsessing over it. I've just decided to enjoy the good days while i'm off dialysis and i'll deal with whatever comes tomorrow! I refuse to let it rob me of today! Judy
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:34 AM (GMT -7)
There are a total of 2,732,558 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
262 Guest(s), 4 Registered Member(s) are currently online.  Details
sheepguy, Girlie, Mustard Seed, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer